MathSciNet Relay Station
MathSciNet bibliographic data
MR2370622 (2009e:52019) 52A40
Zhao, Chang-jian $L\sb p$-dual quermassintegral sums. Sci. China Ser. A 50 (2007), no. 9, 1347–1360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement